# SDR ZESA2014F00136

- Difficulty date: July 22, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N6NY
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0439
- Aircraft time: 6,428 hours, 6,259 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Battery
- Part time: 266 hours, 199 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO BRIEF BATTERY OVER-TEMP LIGHT AT INITIAL POWER UP. RESOLUTION, INSPECTION PERFORMED ON LEAD ACID BATTERY INSTALLATION AND FOUND ZONE WARM DUE TO EXTENDED GROUND OPERATION WITH ADJACENT FREON AIR-CONDITIONING UNIT UNDER HIGH AMBIENT TEMPERATURES. OPENED AREA TO ALLOW COOLING, SYSTEM CHECKED OK. NO FURTHER MALFUNCTIONS.  AFM EMERGENCY PROCEDURES FOR BATTERY OVER-TEMP NOT APPLICABLE TO LEAD ACID BATTERY INSTALLATION.
